Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Have raised liver enzymes. Problem in digesting food, headache after meals. Taking telista for BP. What is it?

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 4362 Questions
hi i have SGOT level at 47 and sgpt at 89, and have problem in food digestion BP remains at 135-90. currently taking telista 40. headache remains after taking meals.aattylso ultrasound done liver was fatty conducted all blood tests thryriod t4 was 8.4. pls suggests
Posted Fri, 13 Dec 2013 in Liver and Gall Bladder
Answered by Dr. Rakesh Madhyastha 40 minutes later
Brief Answer: Fatty liver the cause for raised enzymes Detailed Answer: Hello Thanks for the query I have gone through your reports it looks like your liver enzymes are slightly raised due to fatty liver. The t4 is normal. Here are my suggestions to you 1. I recommend you to start atorvastatin 10 mg at night for the fatty liver, repeat the liver function test after 3 months once again. 2. Your T4 levels are normal. It rules out thyroid disorder. 3. Your blood pressure is under fair control, continue taking Telsita 40. It is a good drug. 4. The headache you are getting could be either because of high calorie food or eating large quantities at once. I recommend you to add lots of fibre to the diet in the form of vegetables and fruits also reduce the quantity of food, it is better to have smaller quantities 5 times a day. This will bring down the headache. If the headache persists then please get a CT brain done to rule out an organic pathology I would also recommend you to 1. Follow a low fat diet as your cholesterol is slightly on the higher side 2. Exercise atleast 30 min a day, everyday. 3. Abdominal exercises will help you I hope I was of help, if you have any further queries please get back to me Regards
Above answer was peer-reviewed by
Follow-up: Have raised liver enzymes. Problem in digesting food, headache after meals. Taking telista for BP. What is it? 2 hours later
Thanks for your reply. Jst want to add by headache i specifically means heavyness in head and eyes. and also cold usally remains from last 4-5 months and feel weakness in body. as u suggested there no disorder for thyriod but my family physician remcomended tab for the same, should i discontinue ?? and for cholestrol is there is need to start medicine. and can take liv 52 in place of atorvastatin 10 mg. thanks and regards XXXXXXX XXXXXXX
Answered by Dr. Rakesh Madhyastha 13 hours later
Brief Answer: Take Liv 52 Detailed Answer: Hello Thanks for the reply, I am sorry for the short delay in my reply I was on call at my hospital I will start answering from the last question you have posed 1.Liv 52 and Atorvastatin are two separate group of drugs. Liv 52 are liver enzymes and atorvastatin is a cholesterol lowering agent. I recommend you take both and most importantly change your diet to a low fat one, that is the most important. 2. If you ask me 'is there a need to start anti cholesterol agent', strictly speaking the answer would be 'no', life style modification can be tried and the cholesterol levels can be checked again after 3 months. However in your case the total cholesterol is on the higher side and also there is fatty liver I would like my patients to be a small dose of atorvastatin as the benefits from this drug are immense 2. TSH is on the higher side but the T4 is normal, it is called as sub clinical hypothyroidism, according to protocol it is usually started when TSH reached 8. But, I should not ask you to stop, your primary physician would have put you on the drug based on clinical examination as well and not just lab reports 3. Heaviness of head and cold are typical features of chronic sinusitis. I recommend you to take an X ray- Waters view in order to rule it out. Taking Levocetrizine and Paracetomol twice daily for a week will help, also ENT specialist are the proper doctors to approach for this I hope I was of help Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor